Continued Excessive Menstruation After Discontinuing Eliquis

1 Reply Updated



Conversation Starter

Holly Says:
via mobile

I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Even now after quitting, my periods last 2-4 weeks every month. It seems related.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Holly! How are you? I'm sorry about the problem you're having.

This medication has been known to cause that in women, as listed by the FDA, but it usually resolves a week or two, after it's been discontinued. Other side effects may include nausea, dizziness, headache and easy bruising.

Are you on any other medications?

You may have a hormonal imbalance that needs to be corrected.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Swollen ankles after discontinuing clonifine
Hi, I have stopped taking clonus ind which was given for migraines. A week later & my legs are hot & ankles are ... 2 replies
gavapentin double vision after discontinuing how long does this usually last
gabapentin- double vision discontinued and still double vision after 6 days ## Hello, Rose! How are you? How much were y... 1 reply
Eruption of pimples on face after discontinuing krimson 35
Hello doc. I'm 26 yrs & was continuing krimson 35 since 2.5yrs after the diagnosis of pcos. At that time there w... 1 reply
Lisinopril and hair regrowth after discontinuing
Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was prob... 2 replies
commencing diclofenic 50 mgs tid after discontinuing lornoxicam
I have been prescribed lornoxicam for severe back pain but have found no relief. I want to know how many hours I need to...
Menstruation stopes after taking Diane 35
My periods are always regular. My gyne give me Diane 35 to help my periods cycle. On 30 oct I start having brown clottin...
No menstruation yet after missing 2 pills of althea
Hi.it was my 2nd pack of althea when I missed 2pills in a row of it's 3 week.and I didn't had my period so I con...
taking althea pills after menstruation
Ok lng b kng magtake po aq ng althea katatapos q lng ng mens tnx...
diane 35 pills no menstruation after 7 days
Hello, I'm a first time user of diane pills. I finished taking the 21 tablets correctly, but it's my 6th day alr... 13 replies
can i take a pills 5 days after menstruation
Hi im jhud just want to know if I can take pills after menstratio. Cos I'm in a long distance relationship I have me...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA